# SDR ASAA2023062143678

- Difficulty date: June 21, 2023
- Submitted: June 27, 2023
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 53,933 hours, 16,295 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

INFLIGHT LEFT CTR TANK PUMP LOW PRESSURE INDICATION WITH 2500 LBS IN CTR TANK. GROUNDED - YES. ACCOMPLISHED FUEL BOOST PUMP OPERATIONAL TEST REF AMM 28-22-41-710-801 SYSTEM OPS CHECKS NORMAL... GROUND VERIFICATIONS CHECKS GOOD.
